# SDR DALA1100969855

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 693-712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 693-712 RT WINDOW FRAME DOUBLER CRACKED AT LOWER FWD CORNER.  CUTOUT DAMAGED AREA NDT.  VERIFIED DAMAGE, REMOVED IAW NDT SPM 06-10-01.  FABRICATED ANDINSTALLED REPAIR IAW SRM 53-05, FIG 122, P 205. REQUIRED INSPECTION COMPLETED.
